MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-ID; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-ID; REAGENT RED BLOOD CELLS
Catalog Number 0066204
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support received an email of the batch testing records in question, via the immucor employee at the customer site, to assess the test well images in question, which appeared visually as negative.The immucor laboratory tested retention product on (b)(6) 2018, which performed as expected.Complaints of positive reactions being interpreted as negative by the galileo echo camera algorithm are being corrected under design control project (b)(4).The immucor technical communication (b)(4) is being used by the lab to visually confirm all negative assay events reported by the echo instrument.The internal immucor record tracking number for this report is (b)(4).The customer site had sent blood samples to the immucor laboratory for testing on (b)(6) 2018, but unfortunately both of these two (2) blood samples were unlabeled, and therefore could not be tested.Note: the customer site reported this event independently to the fda under mw5076325 on (b)(6) 2018.The fda subsequently alerted immucor of this customer report on a letter dated (b)(6) 2018.
 
Event or Problem Description
On (b)(6) 2018, an immucor employee reported on behalf of a customer site an unexpectedly negative antibody identification when using capture-r ready-id when used on a galileo echo instrument, when tested on (b)(6) 2018.

Brand Name
CAPTURE-R READY-ID
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7462510
Report Number1034569-2018-00112
Device Sequence Number1252044
Product Code KSZ
UDI-Device Identifier10888234001140
UDI-Public10888234001140
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date05/15/2018
Device Catalogue Number0066204
Device Lot NumberID356
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2018
Initial Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR